# SDR SWAA2021102626187

- Difficulty date: October 4, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON AFT CARGO BAY TENSION STRAP AT B.S..794 - 807+14; 827+7 AND 827+14; R.B.L. 20; W.L. 154. ; / [01] REMOVED CORROSION FROM ACB TENSION STRAP BS 827+14; RBL 20 IN AN AREA OF L=2.5 X W=2 X DEPTH= 0.025 FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 4(G).3 FIG103 DETAIL G.; [02] USED TOOL DEPTH GAUGE ID# ATS400 DUE 08/2022.; [03] PROCURED ; LOCATED AND DRILLED NEW TENSION STRAP ; BTW B/S 767+10' TO B/S 847+14' RBL 20 WL 154 LOT#1468918 IAW SRM 51-40-05 AND DWG 146A8120 REV:-. AND 146A 8130 REV:B AND OK TO INSTALL; [04] VERIFIED CORRECTIVE ACTION 1 AND 3.; [05] REMOVED TENSION STRAP ; BTW B/S 767+10' TO B/S 847+14' IAW SRM 51-40-02; [06] INSTALLED NEW TENSION STRAP BS 767+10' TO BS 847+14' RBL 20 WL 154 IAW DWG: 146A8120 ID:0034 REV:- ; DWG:146A0081 ID:0031 REV:- AND SRM 51-40-02; [07] INSTALLED NEW TENSION STRAP BS 767+10' TO BS 847+14' RBL 20 WL 154 IAW DWG: 146A8120 ID:0034 REV:- ; DWG:146A0081 ID:0031 REV:- AND SRM 51-40-02; [08] RII VERIFIED NEW STRAP INSTALLED IAW DWG: 146A8120 ID:0034 REV:- ; DWG:146A0081 ID:0031 REV:- AND SRM 51-40-02.; [09] VERIFIED ALL STEPS COMPLETE; JOB COMPLETE.
